# SDR IPXA10560503

- Difficulty date: May 16, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BULK CARGO COMPARTMENT (LT) UPPER SIDEWALL SUPPORT STANCHION IS CRACKED AT UPPER FWD STA 1560.  R & R WITH REPLACEMENT PART IAW DWG NR 453N1662.
